dcsimg
Article: PROLONGED DIAPAUSE AND PUPAL SURVIVAL OF PAPILIO-ZELICAON LEPIDOPTERA PAPILIONIDAE
Report an error

Title

PROLONGED DIAPAUSE AND PUPAL SURVIVAL OF PAPILIO-ZELICAON LEPIDOPTERA PAPILIONIDAE

By

Sims, S R

Type

Article

Date of Publication

1983

Original Publication

Journal of the Lepidopterists' Society.

Volume

37

Pages

29--37

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116335

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS